# SDR 9719149936

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1799U
- Make and model: Doug DC-9-31
- Aircraft serial: 47370
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED FLOOR PROXIMITY LIGHTS BETWEEN ROWS 3 AND 6 INOPERATIVE.  MAINTENANCE FOUND FEEDER PLUG AT 6L UNPLUGGED.  RECONNECTED PLUG, OPERATIONAL CHECK NORMAL.
